ὅδε οἶκος, ὦ ἑταῖρε, μνημεῖον ἐστιν ζῴων τῶν σοφῶν ἀνδρῶν, καὶ τῶν ἔργων αὐτῶν
R. Dacic

RADE DACIĆ

(1930 – 2016)

Rade Dacić was a Serbian mathematician, writer and poet.

Rade Dacić, the son of Milovan Dacić, was born on April 08, 1930 in Sijarinska Banja in The Kingdom of Yugoslavia. He was educated at Faculty of Natural Sciences and Mathematics, the University of Belgrade, where he successfully defended his thesis ''Jedna klasa multiformnih preslikavanja sa primenom na rešenja diferencijalnih jednačina'' in 1965; the examination committee members were Prof. Dr. Tadija Pejović, Prof. Dr. Đuro Kurepa and Prof. Dr. Borivoje Rašajski. After graduation, he became a lecturer at the University of Kragujevac and University of Belgrade. In 1973 he took an appointment at the Mathematical Institute of Serbian Academy of Sciences and Arts, where he was working as a Head of Computer Center. In period between 1993 and 2002, he was a Chairman of Seminar for History and Philosophy of Mathematics and Mechanics. He published several papers in the field of topology and history of mathematics. Besides his scientific research, he wrote novels, poems and books for children.


List of Publications
  1. Dacic, R. (2011). Prof. dr Svetozar Kurepa. Nastava matematike, (242), 52-52. Retrieved April 13, 2017, from http://elib.mi.sanu.ac.rs/files/journals/nm/242/nm56312.pdf. [In Serbian]
  2. Dacic, R. (2003). Matematičar Miloš Radojčić. Nastava matematike, (222), 1-9. Retrieved April 13, 2017, from http://elib.mi.sanu.ac.rs/files/journals/nm/222/nm481201.pdf. [In Serbian]
  3. Dacić, R. (1990). Common fixed points and fixed edges for monotone mappings in posets. Colloquium Mathematicae, 58(2), 167-174.
  4. Dacic, R. (1983). On Fixed Edges of Antitone Self-mappings of Complete Lattices. Publications de l Institut Mathematique,(N.S.)34(48), 49-53. Retrieved March 29, 2017, from http://elib.mi.sanu.ac.rs/files/journals/publ/54/n048p049.pdf.
  5. Dacic, R. (1982). Order Maps And Unique Fixed Points In Complete Lattices. Publications de l Institut Mathematique,(N.S.)31(45), 21-22. Retrieved March 29, 2017, from http://elib.mi.sanu.ac.rs/files/journals/publ/51/4.pdf.
  6. Dacic, R. (1981). Properties of Monotone Mappings in Partially Ordered Sets. Publications de l Institut Mathematique,(N.S.)30(44), 33-39. Retrieved March 29, 2017, from http://elib.mi.sanu.ac.rs/files/journals/publ/50/n044p033.pdf.
  7. Dacic, R. (1980). Fixed Points Of Monotone Multifunctions In Partially Ordered Sets. Publications de l Institut Mathematique,(N.S.)27(41), 41-50. Retrieved March 29, 2017, from http://elib.mi.sanu.ac.rs/files/journals/publ/47/8.pdf.
  8. Dacic, R. (1980). Conjugately Factorable Isotone Self-Mappings Of Complete Lattices. Publications de l Institut Mathematique,(N.S.)27(41), 37-39. Retrieved March 29, 2017, from http://elib.mi.sanu.ac.rs/files/journals/publ/47/7.pdf.
  9. Dacic, R. (1979). Common Transversals Of Finite Families. Publications de l Institut Mathematique,(N.S.)26(40), 97-99. Retrieved March 29, 2017, from http://elib.mi.sanu.ac.rs/files/journals/publ/46/15.pdf.
  10. Dacic, R. (1979). Fixed Points In Antimorphisms. Publications de l Institut Mathematique,(N.S.)26(40), 91-96. Retrieved March 29, 2017, from http://elib.mi.sanu.ac.rs/files/journals/publ/46/14.pdf.
  11. Dacic, R. (1979). Fixed Points Of Antitone Mappings In Conditionally Complete Partially Ordered Sets. Publications de l Institut Mathematique,(N.S.)26(40), 83-90. Retrieved March 29, 2017, from http://elib.mi.sanu.ac.rs/files/journals/publ/46/13.pdf.
  12. Dacic, R. (1978). On The Completion Of Incomplete Latin Squares. Publications de l Institut Mathematique,(N.S.)23(37), 75-80. Retrieved March 29, 2017, from http://elib.mi.sanu.ac.rs/files/journals/publ/43/10.pdf.
  13. Dacic, R. (1977). On Common Transversals Of Separating Families. Publications de l Institut Mathematique,(N.S.)22(36), 61-62. Retrieved March 29, 2017, from http://elib.mi.sanu.ac.rs/files/journals/publ/42/6.pdf.
  14. Dacic, R. (1972). Viša matematika. Beograd: Naučna knjiga. [In Serbian]
  15. Dacic, R., & Milic, S. (1971). On Multihomomorphisms. Publications de l Institut Mathematique,(N.S.)12(26), 31-35. Retrieved March 29, 2017, from http://elib.mi.sanu.ac.rs/files/journals/publ/32/5.pdf.
  16. Dacić, R. (1971). A counterexample to a Kurepa's conjecture. Matematički Vesnik,8(23)(55), 351-351.
  17. Dacić, R. (1971). Solution of a G. Kurepa's problem. Matematički Vesnik, 8(23)(55), 41-41.
  18. Dacić, R. (1970). The sine functional equation for groups. Matematički Vesnik,7(22)(53), 279-284.
  19. Dacic, R. (1969). Some Remarques On Hypergroups. Publications de l Institut Mathematique,(N.S.)9(23), 183-188. Retrieved March 29, 2017, from http://elib.mi.sanu.ac.rs/files/journals/publ/29/27.pdf.
  20. Dacic, R. (1969). On The Topological Complementation Problem. Publications de l Institut Mathematique,(N.S.)9(23), 8-12. Retrieved March 29, 2017, from http://elib.mi.sanu.ac.rs/files/journals/publ/29/2.pdf.
  21. Dacic, R. (1969). On Multi-Valued Functions. Publications de l Institut Mathematique,(N.S.)9(23), 5-7. Retrieved March 29, 2017, from http://elib.mi.sanu.ac.rs/files/journals/publ/29/1.pdf.
  22. Dacić, R. (1969). Group and hypergroup operations induced by multivalued functions. Matematički Vesnik,6(21)(50), 463-467.
  23. Dacić, R. (1969). The cosine functional equation for groups. Matematički Vesnik,6(21)(49), 339-342.
  24. Dacić, R. (1969). O jednoj posledici Rouche-ovog stava. Matematički Vesnik,6(21), 157-160. [In Serbian]
  25. Dacic, R. (1968). A Structure On A Set Of Subsets. Publications de l Institut Mathematique,(N.S.)8(22), 97-99. Retrieved March 29, 2017, from http://elib.mi.sanu.ac.rs/files/journals/publ/28/14.pdf.
  26. Dacic, R. (1968). Choice Topology. Publications de l Institut Mathematique,(N.S.)8(22), 93-96. Retrieved March 29, 2017, from http://elib.mi.sanu.ac.rs/files/journals/publ/28/13.pdf.
  27. Dacic, R. (1967). On an enlargement of topologies. Publications de l Institut Mathematique,(N.S.)7(21), 47-50. Retrieved March 29, 2017, from http://elib.mi.sanu.ac.rs/files/journals/publ/27/4.pdf.

The selected bibliography of his literary work is found here.

References
  1. Doktori nauka na matematičkom fakultetu. (n.d.). Retrieved March 8, 2017, from http://www.ssag.matf.bg.ac.rs/informacije/dok.htm. [In Serbian]
  2. Matična knjiga službenika (1962 - 2017). Arhiv Matematičkog instituta SANU. [In Serbian]
  3. Seminar for the History and Philosophy of Mathematics, Mechanics and Astronomy. (n.d.). Retrieved April 12, 2017, from http://www.mi.sanu.ac.rs/novi_sajt/research/seminars/history_and_philosophy.php.
  4. Rade Dacić. (n.d.). In Projekat Rastko. Retrieved March 8, 2017, from https://www.rastko.rs/knjizevnost/umetnicka/rdacic/rdacic-izbor_l.html. [In Serbian]


Author:
Šegan-Radonjić, Marija